# SDR FDEA201005181575

- Difficulty date: May 18, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 63,630 hours, 26,638 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140N20044
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FRAME AT STA 1280 HAS 3 DEEP GOUGES AND 2 MIS-DRILLED LOCK FASTENER ABOVE STRINGER L-14.  CABIN MAIN FRAME AT STA 1280, S-10L TO S-14L REPAIRED IAW SRM 53-00-07, REPAIR 1 REV 99.  INITIAL INSP THRESHOLD AT 50,000 FLIGHT CYCLES AND AN INTERVAL INSP AT 12,000 FLIGHT CYCLES, INSP METHOD: DETAILED VISUAL INSP.  THIS REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
